Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Irregular periods, implantation bleeding, did masturbation. Pregnant?

Hi Doctor, i started my period on 1st june dat is two days back. Today was the third day and i had very negligible flow. Can this be a case of implantation bleeding . I had very heavy flow on the first tqo days with high cramping. My cycle is normal and last month my period started on 6th may. So according to 28 day cycle my period wqs due on 4 th june but it started earlier. Me and my boyfriend had mutual masturbation on 16 th may. We didnt had penetration. Can i be pregnant in any case? M worried. Please help.
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello there,
You had heavy bleeding for first 2 days and on the third day, it is less. This is more likely to be your normal period.
But, if you are concerned, you can get a urine pregnancy test done to rule out pregnancy.
Thank you for writing to us.
Take care.
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor